MAUDE Adverse Event Report: FRESENIUS KABI DEUTSCHLAND GMBH K-ZERO; NEEDLELESS CONNECTOR

FRESENIUS KABI DEUTSCHLAND GMBH K-ZERO; NEEDLELESS CONNECTOR
Model Number M79400849
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported: per email from the fresenius kabi sales development representative southeast on 11/7/2025: "i have had a few complaints come from our customer (b)(6) hospital, regarding the k-zero needless connectors "popping off" and not securing onto non-dedicated sets.This happened during patient care and concerned the hospital, nurses, patient, etc.Per previous order history from this customer, the k-zero connector they order is the m79400849 connector." no adverse events reported.No sample available.No picture available.1.Reported complaint: problems with medication port.2.Quantity of sample(s): we did not receive any sample or picture for investigation.3.Concerned product code / batch: k-zero needleless connector, (m79400849), unknown.4.Investigation report: we have not received a complaint sample for investigation.As we did not receive the batch number, an inspection of retained samples and review of batch documentation was not possible.Without faulty sample and batch number, a more detailed investigation was not possible.In the last 12 months (from 20.11.2024 to 19.11.2025) we have received 2 complaints for this article with the same reason as "problems with medication port".5.Root cause: without the complaint sample and batch number root cause analysis is not possible.6.Corrective action: corrective and preventive actions are not necessary as the complaint reason is not reproducible for us.7.Conclusion: based on these results we are not able to confirm this complaint.

Brand Name
K-ZERO
Common Device Name
NEEDLELESS CONNECTOR
Manufacturer (Section D)
FRESENIUS KABI DEUTSCHLAND GMBH
5 robert-koch-strasse
bad hersfeld, hessen 36521
GM  36521
MDR Report Key23722293
Report Number3004548776-2025-00623
Device Sequence Number15586447
Product Code FPA
UDI-Device Identifier04250273735949
UDI-Public04250273735949
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/04/2025
Report Date (Section F) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM79400849
Device Catalogue NumberM79400849
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/07/2025
Event Location Hospital
Date Report to Manufacturer12/04/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/04/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/04/2025